Universidad Complutense de Madrid
E-Prints Complutense

Parabolic singular limit of a wave equation with localized interior damping

Impacto

Downloads

Downloads per month over past year

Rodríguez Bernal, Aníbal and Zuazua Iriondo, Enrique (2001) Parabolic singular limit of a wave equation with localized interior damping. Communications in contemporary mathematics, 3 (2). pp. 215-257. ISSN 0219-1997

[img] PDF
Restringido a Repository staff only

523kB

Official URL: http://www.worldscientific.com/doi/pdf/10.1142/S0219199701000330






Item Type:Article
Uncontrolled Keywords:Damped wave equation; Parabolic-elliptic equation; Energy estimate
Subjects:Sciences > Mathematics > Differential equations
ID Code:19931
Deposited On:12 Feb 2013 17:27
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page